# SDR CA021205005

- Difficulty date: December 3, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 28,618 hours
- Engine: Pwa PT6A28
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 99920000115
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS INSPECTED FOR FUEL LEAK IN LT NACELLE AREA.  PROBLEM WAS CAUSED BY A 'CHAFED'  FUEL LINE.  THE CHAFING WAS CAUSED BY A FUEL BOOST PUMP POWER WIRE THAT WAS ROUTED IN THE SAME HOLE AS THE FUEL LINE.THERE WAS NO PROTECTIVE MATERIAL BETWEEN THE WIRE AND THE TUBE.  THE WIRE WAS ALSO CHAFED THROUGH TO THE BARE WIRE AND SLIGHT EVIDENCE OF ARCING WAS FOUND IN THE CHAFED AREA.TUBE REPLACED, WIRE REPAIRED AND PROTECTIVE MATERIAL INSTALLED TO PREVENT FUTURE CHAFING.
